Stable approximation and interpolation with C1 quartic bivariate splines

O. Davydov, L.L. Schumaker

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We show how two recent algorithms for computing C1 quartic interpolating splines can be stabilized to ensure that, for smooth functions, they provide full approximation power with approximation constants depending only on the smallest angle in the triangulation.
Original languageEnglish
Pages (from-to)1732-1748
Number of pages16
JournalSIAM Journal on Numerical Analysis
Issue number5
Publication statusPublished - 2002


  • bivariate splines
  • scattered data interpolation
  • stable approximation
  • numerical analysis

Cite this